# SDR REXA2016050600745

- Difficulty date: May 6, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT BELLY SKIN HAS CORROSION & PITTING ON THE INSIDE, ALL THE WAY AROUND THE FWD E & E BAY DOOR OPENING.  REPAIRED LOWER SKIN FWD OF E & E BAY DOOR OPENING IAW EA CRJ253-04230 REV A.
